# SDR HALA2018101200494

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,878 hours, 45,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ON TAXI OUT AND TAXI IN, EMERGENCY LIGHT SYSTEM CAME ON FOR A COUPLE MINUTES. PERFORMED FIM TASK 33-50 TASK 801. NO FAULTS NOTED, NO 10 DAY HISTORY OF FAULT NOTED. OPS CHECK OKAY. OK FOR SERVICE.
